# SDR ASAA0280133

- Difficulty date: April 8, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING PREFLIGHT CHECK, DETERMINED THAT THE EMERGENCY TRACK LIGHTS AT ROW 1 WERE INOPERATIVE.  RECONNECTED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
